Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Appl. Algebra Eng. Commun. Comput.
    Year: 1997
    Volume: 8
    Number: 4
    DBLP: db/journals/aaecc/aaecc8.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 44  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Michael Clausen.
    A Direct Proof of Minkwitz's Extension Theorem.
    Appl. Algebra Eng. Commun. Comput. 1997, Volume 8 (0) 1997
    Conference paper
    Andrew T. Clayman, Gary L. Mullen.
    Improved (T, M, S)-net Parameters from the Gilbert-Varshamov Bound.
    Appl. Algebra Eng. Commun. Comput. 1997, Volume 8 (0) 1997
    Conference paper
    Gérard D. Cohen, Simon Litsyn, Antoine Lobstein, Harold F. Mattson.
    Covering Radius 1985-1994.
    Appl. Algebra Eng. Commun. Comput. 1997, Volume 8 (0) 1997
    Conference paper
    Robert Cremanns.
    Prefix-Rewriting on Context-Free Groups.
    Appl. Algebra Eng. Commun. Comput. 1997, Volume 8 (0) 1997
    Conference paper
    Andrea Asperti, Juliusz Chroboczek.
    Safe Operators: Brackets Closed Forever Optimizing Optimal lambda-Calculus Implementations.
    Appl. Algebra Eng. Commun. Comput. 1997, Volume 8 (0) 1997
    Conference paper
    Alexander Barg.
    The Matroid of Supports of A Linear Code.
    Appl. Algebra Eng. Commun. Comput. 1997, Volume 8 (0) 1997
    Conference paper
    Karen O. Egiazarian, Jaakko Astola.
    On Generalized Fibonacci Cubes and Unitary Transforms.
    Appl. Algebra Eng. Commun. Comput. 1997, Volume 8 (0) 1997
    Conference paper
    Thomas H. E. Ericson, Juriaan Simonis, Hannu Tarnanen, Victor A. Zinoviev.
    F-partitions of Cyclic Groups.
    Appl. Algebra Eng. Commun. Comput. 1997, Volume 8 (0) 1997
    Conference paper
    Giuseppa Carrà Ferro.
    A Resultant Theory for the Systems of Two Ordinary Algebraic Differential Equations.
    Appl. Algebra Eng. Commun. Comput. 1997, Volume 8 (0) 1997
    Conference paper
    Thomas Breuer.
    Integral Bases for Subfields of Cyclotomic Fields.
    Appl. Algebra Eng. Commun. Comput. 1997, Volume 8 (0) 1997
    Show item 1 to 10 of 44  

    Your query returned 44 matches in the database.